# SDR GAIA00438

- Difficulty date: July 15, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N902RF
- Make and model: Boeing 727225
- Aircraft serial: 22549
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY INOPERATIVE.  REPLACED ALL BATTERIES IN BOTH L-1 AND COCKPIT ENTRANCE DOOR EMERGENCY LIGHTS.  SYSTEM OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
